# SDR ASAA0380505

- Difficulty date: June 20, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N931AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49232
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105603
- Condition: Inoperative
- Location: Row 29
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING INOPERATIVE AT ROW 29.  REPLACED LIGHT MODULE (HOLDER AND LAMP).  LIGHTS THEN OPERATED PROPERLY.  (M)
